MAUDE Adverse Event Report: LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL

LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL
Catalog Number 1016005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/14/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 53 year old male patient had hernia repair surgery on or about (b)(6) 2012.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice reconstructive tissue mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2014, for a revision surgery.During the revisions surgery, the surgeon implanted a second strattice mesh.The records indicate this is a strattice reconstructive tissue mesh.The patient returned to the hospital on or about (b)(6) 2015, for an additional revision surgery.This record is associated with the second device implanted on (b)(6) 2014, lot unknown.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional and/or corrected data.Internal investigation into strattice lot: sp100148 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 5/30/2023, pmqa received notification from legal that the lots associated with this event were found through discovery and are s10980-049, implant date on (b)(6) 2012 and sp100148-111 , implant date on (b)(6) 2014.No other information was reported.This record is associated with device lot: sp100148-111, implant date on (b)(6) 2014.This is the same event and the same patient reported under mdr#: 1000306051-2022-00206 (abbvie complaint#: (b)(4).As reported in the initial: it was reported through a legal event that a 53 year old male patient had hernia repair surgery on or about on (b)(6) 2012.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice reconstructive tissue mesh.After surgery, the patient returned to the hospital on or about on (b)(6) 2014, for a revision surgery.During the revisions surgery, the surgeon implanted a second strattice mesh.The records indicate this is a strattice reconstructive tissue mesh.The patient returned to the hospital on or about on (b)(6) 2015, for an additional revision surgery.This record is associated with the second device implanted on (b)(6) 2014, lot unknown.

Brand Name
STRATTICE LAPAROSCOPIC 10CM X 16CM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16036020
Report Number1000306051-2022-00207
Device Sequence Number14815256
Product Code FTM
UDI-Device Identifier00818410012823
UDI-Public00818410012823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue Number1016005
Device Lot NumberSP100148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale